# SDR C2XA02SH107

- Difficulty date: October 17, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 11,325 hours, 9,271 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Butt Strap
- Part number: 14522460013
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK THE CENTER FLOOR BEAM STRAP WAS FOUND TO HAVE CORROSION BETWEEN FRAMES 18 AND 23. MAINTENANCE REMOVED DAMAGE AND REPLACED AFFECTED STRAP IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
